MAUDE Adverse Event Report: BARD ACCESS SYSTEMS MRI L/P PORT W/GROS 7.0F; IMPLANTABLE PORT

BARD ACCESS SYSTEMS MRI L/P PORT W/GROS 7.0F; IMPLANTABLE PORT
Model Number 0603870
Medical Device Problem Codes Difficult to Insert (1316); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review will be performed.The device has not been returned for evaluation, therefore, the investigation is inconclusive for difficult to insert and material deformation as no objective evidence has been provided to confirm any alleged deficiency with the device.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0603870 implantable port allegedly experienced difficult to insert and material deformation.This information was received from one source.This malfunction involved one patient with no consequences.The weight of the (b)(6) female was (b)(6).
 
Additional Manufacturer Narrative
H10: the lot number was provided, therefore a lot history review was performed.The sample was not returned and the investigation inconclusive for difficult to insert catheter.A definite root cause for the reported event could not be determined.The device was labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0603870 implantable port allegedly experienced difficult to insert and material deformation.This information was received from one source.This malfunction involved one patient with no consequences.The weight of the 35 year old female was 51 kgs.
 
Additional Manufacturer Narrative
H10: the lot number for the reported malfunction was provided, therefore, a lot history review was performed.The device was returned to the manufacturer for evaluation, however the photo was provided and reviewed.The investigation is confirmed for material deformation and is inconclusive for difficult to insert.A definite root cause for the reported event could not be determined.The device is labeled for single use.H11: h6 (method, results).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
MRI L/P PORT W/GROS 7.0F
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9959085
Report Number3006260740-2020-01279
Device Sequence Number2377780
Product Code LJT
UDI-Device Identifier00801741025839
UDI-Public(01)00801741025839
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0603870
Device Catalogue Number0603870
Device Lot NumberREDN1592
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer06/25/2020
12/31/2020
Initial Report FDA Received Date04/14/2020
Supplement Report FDA Received Date07/10/2020
01/14/2021
Patient Sequence Number1